System Komputerowej Ewidencji Publikacji

Strona główna   |   Skorowidz nazwisk   |   Raporty   |   Przesyłanie plików źródłowych   |   Kategorie osiągnięć naukowych   |   Dyscypliny naukowe   |   Wyloguj PBN
 
Więcej
z którymkolwiek ze słów
ze wszystkimi słowami
skonstruuj wyrażenie logiczne Pomoc
 

Wyniki wyszukiwania

Szukanie: w opisie bibliograficznym
Wprowadzona fraza: {Discussiones Mathematicae Differential Inclusions Control and Optimization}
Opublikowane w latach: 1960 - 2019
Grupowanie: brak
Znaleziono: 40 ( spośród około 63200 )

Strona: Poprzednia [1] 2[3] [4] Następna
[11] Properties of generalized set-valued stochastic integrals / Michał Kisielewicz // Discussiones Mathematicae : Differential Inclusions : Control and Optimization .- 2014, Vol. 34, no., s. 131--147, ISSN: 1509-9407, , eISSN: 2084-0365, : bibliogr.summ.
Słowa kluczowe: set-valued integrals, set-valued mappings, set-valued stochastic processes
Kod: CZR-WYKAZ    BibTeX   (pkt: 10)    DOI: 10.7151/dmdidico.1155
[AWCZ-19278] [data modyf: 14-09-2015 11:09]

[12] Discussiones Mathematicae : Differential Inclusions : Control and Optimization / (Red.) Jerzy Motyl .- Zielona Góra : University of Zielona Góra Press, 2014, Vol. 34, no. 1-2 .- ISSN: 1509-9407
Kod: RED-C-WYKAZ    BibTeX   (pkt: 2)
[RED-5345] [data modyf: 14-09-2015 11:09]

[13] Discussiones Mathematicae : Differential Inclusions : Control and Optimization / (Red.) Jerzy Motyl .- Zielona Góra : University of Zielona Góra Press, 2013, Vol. 33, no. 1, 109 s. .- ISSN: 1509-9407
Kod: RED-C-WYKAZ    BibTeX   (pkt: 2)
[RED-5130] [data modyf: 11-09-2015 11:25]

[14] Discussiones Mathematicae : Differential Inclusions : Control and Optimization / (Red.) Jerzy Motyl .- Zielona Góra : University of Zielona Góra Press, 2012, Vol. 32 .- ISSN: 1509-9407
Kod: RED-C-WYKAZ    BibTeX   (pkt: 2)
[RED-5067] [data modyf: 07-02-2013 12:40]

[15] Uniformly bounded Nemytskij operators generated by set-valued functions between generalized Hölder function spaces / Janusz Matkowski, Małgorzata Wróbel // Discussiones Mathematicae : Differential Inclusions : Control and Optimization .- 2011, Vol. 31, no 2, s. 183--198, ISSN: 1509-9407, , eISSN: 2084-0365, : bibliogr.summ.
Słowa kluczowe: Nemytskij composition operator, generalized Hölder function metric space, set-valued function, uniformly bounded operator
Kod: CZR-WYKAZ    BibTeX   (pkt: 8)
[AWCZ-16258] [data modyf: 28-11-2012 12:22]

[16] Discussiones Mathematicae : Differential Inclusions : Control and Optimization / (Red.) Jerzy Motyl .- Zielona Góra : University of Zielona Góra Press, 2011, Vol. 31, no 1-2 .- ISSN: 1509-9407
Kod: RED-C-WYKAZ    BibTeX   (pkt: 2)
[RED-4904] [data modyf: 26-02-2015 12:58]

[17] Peano type theorem for random fuzzy initial value problem / Marek Malinowski // Discussiones Mathematicae : Differential Inclusions : Control and Optimization .- 2011, Vol. 31, no 1, s. 5--22, ISSN: 1509-9407, , eISSN: 2084-0365,
Kod: CZR-WYKAZ    BibTeX   (pkt: 8)
[AWCZ-15676] [data modyf: 09-08-2011 12:45]

[18] Discussiones Mathematicae : Differential Inclusions : Control and Optimization / (Red.) Jerzy Motyl .- Zielona Góra : University of Zielona Góra Press, 2010, Vol. 30, no 1-2 .- ISSN: 1509-9407
Kod: RED-C-WYKAZ    BibTeX   (pkt: 2)
[RED-4766] [data modyf: 12-01-2011 15:44]

[19] Projection method with level control in convex minimization / Robert Dylewski // Discussiones Mathematicae : Differential Inclusions : Control and Optimization .- 2010, Vol. 30, s. 101--120, ISSN: 1509-9407, , eISSN: 2084-0365, : bibliogr.summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: 9)
[AWCZ-14735] [data modyf: 18-05-2010 14:24]

[20] Weak solutions of stochastic differential inclusions and their compactness / Mariusz Michta // Discussiones Mathematicae : Differential Inclusions : Control and Optimization .- 2009, Vol. 29, s. 91--106, ISSN: 1509-9407, , eISSN: 2084-0365, : bibliogr.summ.
Słowa kluczowe: martingale problem, semimartingale, stochastic differential inclusions, weak convergence of probability measures, weak solutions
Kod: CZR-WYKAZ    BibTeX   (pkt: 6)
[AWCZ-14325] [data modyf: 30-12-2009 09:56]

Strona: Poprzednia [1] 2[3] [4] Następna

Czas generacji strony: 0,03 s.


kontakt techniczny: skep@bu.uz.zgora.pl
© 2001-2019 Uniwersytet Zielonogórski